RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 191, Number 1  


Global unsolvability of a nonlinear conductor model in the quasistationary approximation
M. O. Korpusov, E. V. Yushkov
3
Polynomial forms for quantum elliptic Calogero–Moser Hamiltonians
M. G. Matushko, V. V. Sokolov
14
Ionization in a two-mode quantized electromagnetic field
D. N. Makarov, V. I. Matveev
25
The method of amplitude functions in two-dimensional scattering theory
V. V. Pupyshev
34
Perturbation theory in the scattering problem for a three-particle system
V. A. Gradusov, S. L. Yakovlev
63
Dissipation effects in infinite-dimensional Hamiltonian systems.
S. M. Saulin
78
Canonical ensemble of particles in a self-avoiding random walk
V. I. Alkhimov
100
Topological nature of the inertiality of a nonequilibrium system far from equilibrium
M. В. Saihanov
116
Stability characteristics of periodic streaming fluids in porous media
S. A. Alkharashi, Y. Gamiel
126
Spin–density correlations and magnetic neutron scattering in ferromagnetic metals
N. B. Melnikov, G. V. Paradezhenko, B. I. Reser
151
Proper conformal Killing vectors in static plane symmetric space–times
T. Hussain, S. Khan, A. H. Bokhari, G. A. Khan
172
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019